Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 132, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Jun 6, 2011, 3:45 PM CDT for Ascension Parish, Assumption Parish, Saint James Parish, Louisiana. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2011, 3:45 PM CDT (20:45 UTC)
- Expired
- Jun 6, 2011, 4:45 PM CDT
- In force
- 60 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Ascension Parish, LA, Assumption Parish, LA, Saint James Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.8 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3013 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1021 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
762
WUUS54 KLIX 062045
SVRLIX
LAC005-007-093-062145-
/O.NEW.KLIX.SV.W.0132.110606T2045Z-110606T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
345 PM CDT MON JUN 6 2011
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ASCENSION PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF DONALDSONVILLE...
NORTHERN ASSUMPTION PARISH IN SOUTHEAST LOUISIANA...
WESTERN ST. JAMES PARISH IN SOUTHEAST LOUISIANA...
* UNTIL 445 PM CDT
* AT 341 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DONALDSONVILLE...AND MOVING WEST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PAINCOURTVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3011 9109 3012 9109 3020 9106 3016 9081
2991 9085 2997 9115
TIME...MOT...LOC 2045Z 096DEG 6KT 3006 9094
$$
CAB2 follow-up statements
187
WWUS54 KLIX 062058
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
358 PM CDT MON JUN 6 2011
LAC005-007-093-062145-
/O.CON.KLIX.SV.W.0132.000000T0000Z-110606T2145Z/
ST. JAMES LA-ASCENSION LA-ASSUMPTION LA-
358 PM CDT MON JUN 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHERN ASSUMPTION...SOUTHWESTERN ASCENSION AND WESTERN ST.
JAMES PARISHES...
AT 354 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THIS STORM WAS LOCATED NEAR DONALDSONVILLE...MOVING WEST AT 5 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PAINCOURTVILLE
LAT...LON 3011 9109 3012 9109 3020 9106 3016 9081
2991 9085 2997 9115
TIME...MOT...LOC 2058Z 098DEG 5KT 3005 9095
$$432
WWUS54 KLIX 062141
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
441 PM CDT MON JUN 6 2011
LAC005-007-093-062150-
/O.EXP.KLIX.SV.W.0132.000000T0000Z-110606T2145Z/
ST. JAMES LA-ASCENSION LA-ASSUMPTION LA-
441 PM CDT MON JUN 6 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ASSUMPTION...
SOUTHWESTERN ASCENSION AND WESTERN ST. JAMES PARISHES WILL EXPIRE AT
445 PM CDT...
THE WARNING WILL BE ALLOWED TO EXPIRE. THE STORM HAS WEAKENED BELOW
SEVERE LIMITS.
LAT...LON 3011 9109 3012 9109 3020 9106 3016 9081
2991 9085 2997 9115
TIME...MOT...LOC 2140Z 098DEG 5KT 3006 9102
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:35 PM CDT, 10 minutes earlier.
Area forecast discussion, Jun 6, 3:35 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 335 PM CDT MON JUN 6 2011 .SYNOPSIS... WEAK BOUNDARY SITTING NEAR INTERSTATE 10-12 CORRIDOR AT 20Z. SCATTERED THUNDERSTORMS ALONG THIS BOUNDARY HAVE PRODUCED NUMEROUS REPORTS OF ONE INCH OR LARGER HAIL. TEMPERATURES IN THE MID 90S ALLOWED FOR THE DEVELOPMENT OF THESE STORMS. THIS HAS BROKEN THE HEAT SOMEWHAT FOR MOST OF THE CWA. && .SHORT TERM... CURRENT CONVECTION SHOULD DISSIPATE WITH THE LOSS OF HEATING THIS EVENING. WEAK IMPULSE MOVING WESTWARD UNDER THE RIDGE WILL TRIGGER ANOTHER SPATE OF CONVECTION TOMORROW AFTERNOON. SCATTERED POPS SHOULD COVER IT FOR TOMORROW...AND A LITTLE LESS AREAL COVERAGE WEDNESDAY AND THURSDAY. ADDITIONAL CLOUDS AND PRECIPITATION SHOULD KEEP TEMPERATURES A LITTLE COOLER THAN THOSE SEEN OVER THE WEEKEND...BUT STILL NEAR OR SLIGHTLY ABOVE NORMAL. && .LONG TERM... WEAK RIDGING CENTERED ALONG THE GULF COAST SHOULD KEEP THINGS MAINLY DRY THROUGH THE WEEKEND. CANNOT RULE OUT A FEW STRAY THUNDERSTORMS...BUT AREAL COVERAGE SHOULD BE VERY LIMITED...AND WILL NOT MENTION IN THE FORECAST FOR NOW. TEMPERATURES SHOULD BE SLIGHTLY ABOVE NORMAL FOR THE WEEKEND...BUT NOT AS HOT AS LAST WEEKEND. && .AVIATION... OUTSIDE OF CONVECTION THIS EVENING...EXPECT VFR CONDITIONS ACROSS THE AREA. GUSTS WITH CONVECTION COULD BE AROUND 40 KNOTS OR SO THIS EVENING. 00Z TAFS WILL NEED TO INCORPORATE CONVECTION IN MOST AREAS FOR TUESDAY. && .MARINE... CONVECTION OVER MARINE AREAS...WITH THE EXCEPTION OF THE TIDAL LAKES...SHOULD BE RATHER LIMITED. WINDS WILL REMAIN BELOW 15 KNOTS THROUGH THE PERIOD...AND SEAS NO MORE THAN 2 TO 3 FEET. && .PRELIMINARY POINT TEMPS/POPS... MCB 74 99 69 94 / 30 30 30 30 BTR 74 99 72 93 / 30 30 30 30 ASD 74 95 73 93 / 30 30 30 30 MSY 75 94 76 92 / 30 30 20 30 GPT 73 96 74 92 / 30 30 30 30 PQL 72 95 73 94 / 30 40 30 30 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. && 35
Hazardous weather outlook, Jun 6, 11:04 AM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1104 AM CDT MON JUN 6 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-071200- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1104 AM CDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. ORGANIZED SEVERE WEATHER IS NOT EXPECTED...BUT A FEW THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE. AN OZONE ACTION DAY IS IN EFFECT FOR THE BATON ROUGE AREA THROUGH MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HOT CONDITIONS WILL CONTINUE THROUGH TUESDAY WITH HEAT INDEX READINGS NEAR 105 DEGREES POSSIBLE DURING THE AFTERNOON. A BETTER CHANCE OF THUNDERSTORMS CAN BE EXPECTED TUESDAY AFTERNOON AND EVENING. THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE. THE MAIN THREAT WILL BE DAMAGING WINDS AND SMALL HAIL. FLOOD WARNINGS WILL REMAIN IN EFFECT FOR SEVERAL POINTS ALONG THE MISSISSIPPI AND ATCHAFALAYA RIVERS. PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jun 6, 2:51 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
251 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 3 S SAUCIER 30.59N 89.14W
06/06/2011 E0.50 INCH HARRISON MS EMERGENCY MNGR
MARBLE SIZED HAIL REPORTED ON OLD HIGHWAY 49 SOUTH OF
SAUCIER.
&&
JSLocal storm report, Jun 6, 2:53 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
253 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM HAIL PORT ALLEN 30.45N 91.21W
06/06/2011 E1.00 INCH WEST BATON ROUGE LA BROADCAST MEDIA
QUARTER SIZE HAIL REPORTED IN PORT ALLEN.
&&
BWAGNERLocal storm report, Jun 6, 3:05 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
305 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL 7 SE MCNEIL 30.60N 89.56W
06/06/2011 E1.00 INCH PEARL RIVER MS EMERGENCY MNGR
QUARTER SIZE HAIL AT INTERSECTION OF BOUIE ROAD AND RON
DOSSETT ROAD IN SOUTHEAST PEARL RIVER COUNTY.
&&
BWAGNERLocal storm report, Jun 6, 3:10 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
310 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM HAIL 6 SE MCNEIL 30.61N 89.57W
06/06/2011 E1.25 INCH PEARL RIVER MS AMATEUR RADIO
HALF DOLLAR SIZE HAIL REPORTED AT ANCHOR LAKE ROAD AND
BOUIE ROAD.
&&
BWAGNERLocal storm report, Jun 6, 3:14 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
314 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM HAIL 10 SE BATON ROUGE 30.35N 91.01W
06/06/2011 E0.88 INCH EAST BATON ROUGE LA TRAINED SPOTTER
TRAINED SPOTTER REPORTED NICKEL SIZED HAIL IN
SHENANDOAH...ESTIMATED WINDS AT 50 MPH.
0143 PM HAIL SLIDELL 30.28N 89.78W
06/06/2011 E0.25 INCH ST. TAMMANY LA NWS EMPLOYEE
NWS EMPLOYEE REPORTED PEA SIZED HAIL ON HIGHWAY 11 IN
SLIDELL.
0148 PM HAIL 7 ESE SLIDELL AIRPORT 30.31N 89.71W
06/06/2011 E1.75 INCH ST. TAMMANY LA TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED AT THE REST AREA ON
INTERSTATE 10 JUST WEST OF THE LOUISIANA-MISSISSIPPI
STATE LINE.
0151 PM HAIL SLIDELL 30.28N 89.78W
06/06/2011 E1.00 INCH ST. TAMMANY LA NWS EMPLOYEE
QUARTER SIZE HAIL AT SLIDELL AIRPORT
0211 PM HAIL STENNIS SPACE CENTER 30.38N 89.60W
06/06/2011 E0.88 INCH HANCOCK MS NWS EMPLOYEE
NAVAL RESEARCH LAB REPORTS NICKEL SIZED HAIL AT STENNIS
SPACE CENTER.
0218 PM HAIL 2 S BATON ROUGE AIRPORT 30.50N 91.15W
06/06/2011 E1.25 INCH EAST BATON ROUGE LA BROADCAST MEDIA
BROADCAST MEDIA RELAYED A REPORT OF HALF DOLLAR SIZE HAIL
AT THE INTERSECTION OF HOLLYWOOD AND PLANK IN NORTH BATON
ROUGE.
0222 PM HAIL DENHAM SPRINGS 30.48N 90.96W
06/06/2011 M1.00 INCH LIVINGSTON LA LAW ENFORCEMENT
LOUISIANA STATE POLICE REPORTS QUARTER SIZED HAIL IN
DENHAM SPRINGS.
0223 PM HAIL 8 NNW GULFPORT AIRPORT 30.51N 89.12W
06/06/2011 E1.25 INCH HARRISON MS EMERGENCY MNGR
ICE CUBE SIZE HAIL AT U.S. HIGHWAY 49 AND SCHOOL ROAD
NORTH OF GULFPORT.
0228 PM HAIL 1 NW LYMAN 30.51N 89.14W
06/06/2011 M1.00 INCH HARRISON MS LAW ENFORCEMENT
QUARTER SIZED HAIL REPORTED 1 MILE NW OF LYMAN.
0234 PM HAIL 15 N KILN 30.63N 89.43W
06/06/2011 E0.88 INCH HANCOCK MS LAW ENFORCEMENT
LAW ENFORCEMENT ESTIMATES NICKEL SIZED HAIL ON HIGHWAY
53...NORTHERN HANCOCK COUNTY.
0235 PM HAIL 9 NW GULFPORT AIRPORT 30.49N 89.18W
06/06/2011 E1.00 INCH HARRISON MS BROADCAST MEDIA
QUARTER SIZE HAIL AT MISSISSIPPI HIGHWAY 53 AND SHAW ROAD
IN LYMAN.
0237 PM HAIL PORT ALLEN 30.45N 91.21W
06/06/2011 E1.00 INCH WEST BATON ROUGE LA BROADCAST MEDIA
QUARTER SIZE HAIL REPORTED IN PORT ALLEN.
0245 PM HAIL 3 S SAUCIER 30.59N 89.14W
06/06/2011 E0.50 INCH HARRISON MS EMERGENCY MNGR
MARBLE SIZED HAIL REPORTED ON OLD HIGHWAY 49 SOUTH OF
SAUCIER.
0252 PM HAIL 7 SE MCNEIL 30.60N 89.56W
06/06/2011 E1.00 INCH PEARL RIVER MS EMERGENCY MNGR
QUARTER SIZE HAIL AT INTERSECTION OF BOUIE ROAD AND RON
DOSSETT ROAD IN SOUTHEAST PEARL RIVER COUNTY.
0258 PM HAIL 6 SE MCNEIL 30.61N 89.57W
06/06/2011 E1.25 INCH PEARL RIVER MS AMATEUR RADIO
HALF DOLLAR SIZE HAIL REPORTED AT ANCHOR LAKE ROAD AND
BOUIE ROAD.
&&
BWAGNERSpecial weather statement, Jun 6, 3:24 PM CDT, 21 minutes before
LAZ039-MSZ077-062130- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 324 PM CDT MON JUN 6 2011 ...CLUSTER OF STRONG THUNDERSTORMS MOVING WEST AFFECTING PEARL RIVER COUNTY...WASHINGTON PARISH... AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 9 MILES SOUTH OF BOGALUSA...OR ABOUT 15 MILES EAST OF ENON...MOVING WEST AT 10 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...ENON THE PRIMARY THREATS FROM THESE STORMS ARE PEA TO DIME SIZE HAIL AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:13 PM CDT | Severe Thunderstorm Warning | LIX | Tangipahoa, Washington | 32 min |
| Jun 6, 1:21 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 54 min |
| Jun 6, 1:29 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston | 61 min |
| Jun 6, 1:41 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans | 64 min |
| Jun 6, 1:48 PM CDT | Severe Thunderstorm Warning | LIX | Livingston, Tangipahoa | 57 min |
| Jun 6, 1:54 PM CDT | Severe Thunderstorm Warning | LIX | Orleans, Saint Tammany | 66 min |
| Jun 6, 1:58 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, Livingston | 62 min |
| Jun 6, 2:11 PM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans | 109 min |
| Jun 6, 2:20 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, West Baton Rouge | 44 min |
| Jun 6, 2:21 PM CDT | Flash Flood Warning | LIX | Jefferson, Orleans | 3 hr |
| Jun 6, 2:32 PM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint Helena, Tangipahoa | 58 min |
| Jun 6, 2:38 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, Livingston | 42 min |
| Jun 6, 2:53 PM CDT | Severe Thunderstorm Warning | LIX | Assumption, Iberville | 67 min |
| Jun 6, 3:01 PM CDT | Severe Thunderstorm Warning | LIX | Assumption, Lafourche, Terrebonne | 59 min |
| Jun 6, 3:10 PM CDT | Severe Thunderstorm Warning | LIX | Pointe Coupee, West Feliciana | 65 min |
| Jun 6, 3:17 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Tangipahoa | 58 min |
| Jun 6, 3:26 PM CDT | Special Marine Warning | LIX | 64 min | |
| Jun 6, 3:37 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Washington | 53 min |
| Jun 6, 3:39 PM CDT | Severe Thunderstorm Warning | LIX | Iberville, Pointe Coupee | 40 min |
| Jun 6, 4:26 PM CDT | Severe Thunderstorm Warning | LIX | Tangipahoa, Washington | 34 min |
| Jun 6, 4:35 PM CDT | Special Marine Warning | LIX | 40 min | |
| Jun 6, 4:38 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Livingston, Saint James, Saint John the Baptist, Tangipahoa | 67 min |
| Jun 6, 5:02 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Livingston, Saint Charles, Saint James, Saint John the Baptist | 58 min |
| Jun 6, 5:34 PM CDT | Severe Thunderstorm Warning | LIX | Lafourche | 26 min |
| Jun 6, 6:34 PM CDT | Areal Flood Advisory | LIX | Lafourche, Saint Charles | 116 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.